MathSciNet Relay Station
MathSciNet bibliographic data
MR2241319 (2007c:14006) 14D05 (14G32 14H30 14J10 33C45)
Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz Chebycheff and Belyi polynomials, dessins d'enfants, Beauville surfaces and group theory. Mediterr. J. Math. 3 (2006), no. 2, 121–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement